# SDR AALA202307078397

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,577 hours, 33,469 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 114193610
- Part serial: S9002B1684
- Condition: Worn
- Location: Zone 700 - Gears
- Part time: 61,335 hours, 27,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR RETRACTION ACTUATOR PIN WORN. REPLACED PIN PER TASK CARD 26C73032004.
